# SDR SWAA2024051475541

- Difficulty date: April 16, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE CHANNEL SUPPORT BETWEEN BS 767 TO BS 794 AND RBL 21 WL 156 AT AFT CARGO COMPARTMENT.   REPLACED CHANNEL SUPPORT (SHIELD) LOC. BETWEEN BS 767 TO BS 794 AND RBL 21 WL 156 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G-0 AND DWG 146A0081 SHEET 49, REV A.
